Please use this identifier to cite or link to this item:
標題: (Applied Mathematics and Computation,213(1):092-101)Controlling Arrivals for a Queueing System with an Unreliable Server:Newton-Quasi Method
作者: K. H. Wang
D. Y. Yang
關鍵字: F-policy;Matrix analytical method;Optimization;Newton-Quasi method;Startup;Server breakdowns
出版社: New York, USA:Elsevier
Project: Applied Mathematics and Computation, Volume 213, Issue 1, Page(s) 92-101.
ISSN: 0361-0926
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.